MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. NEXGEN ALL POLY PATELLA 35MM; PROSTHESIS, KNEE

ZIMMER MANUFACTURING B.V. NEXGEN ALL POLY PATELLA 35MM; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient is experiencing unknown post-operative complications approximately five (5) years following a right knee arthroplasty.Initial operative notes noted no intraoperative complications.No additional information is available.
 
Additional Manufacturer Narrative
(b)(4).D10 - concomitant devices - nexgen option stemmed tibial plate size 6 catalog #: 00598604702 lot #: j6797494, nexgen lps-flex option femoral component size f right catalog #: 00576401652 lot #: 64906624, nexgen lps-flex articular surface size ef/5-6 12mm catalog #: 00596404012 lot #: 64795802.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Additional Manufacturer Narrative
Upon receipt of additional medical records, it was identified that this device did not cause or contribute to the reported event.This event is being reported under 0001822565-2026-00814.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
NEXGEN ALL POLY PATELLA 35MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24608628
Report Number0002648920-2026-00041
Device Sequence Number10224581
Product Code JWH
UDI-Device Identifier00889024215153
UDI-Public(01)00889024215153(17)290325(10)64874775
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number00597206535
Device Lot Number64874775
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2026
Supplement Date Received by Manufacturer03/16/2026
Initial Report FDA Received Date03/16/2026
Supplement Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/05/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE
Outcome Attributed to Adverse Event Other;
Patient SexMale